# SDR DL757081281

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 54,258 hours, 24,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN ATL, A DENT WAS FOUND IN THE FUSELAGE SKIN AT STA 1679 BELOW THE S-20L LAP JOINT.  A RECURRING INSPECTION ROUTINE WAS SET UP EVERY 500 FLIGHT HOURS.  A PERMANENT REPAIR WAS ACCOMPLISHED BY ACTS IN VANCOUVER DURING HMV DEC 2005.  NOTE:  THIS ER/A WAS PREVIOUSLY ISSUED BUT NEVER FORMALLY APPROVED AT THE TIME OF ISSUE NOR WAS AN MRR SUBMITTED.
